MAUDE Adverse Event Report: MEDCOMP 3FX60CM SGL VASCU-LINE W/CUFF

MEDCOMP 3FX60CM SGL VASCU-LINE W/CUFF
Model Number MR28013151
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated, we are currently waiting for the return of the sample for evaluation.
 
Event or Problem Description
Catheter broke.
 
Additional Manufacturer Narrative
The device was not returned and no photos were provided.The customer reported the affected device was discarded.Record review was requested of the contract manufacturer of the device.No further investigation is possible.

Brand Name
3FX60CM SGL VASCU-LINE W/CUFF
Common Device Name
VASCU-LINE
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key8452763
Report Number2518902-2019-00019
Device Sequence Number13513037
Product Code LJS
UDI-Device Identifier00884908094862
UDI-Public884908094862
Combination Product (Y/N)N
Initial Reporter CountrySN
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/14/2021
Device Model NumberMR28013151
Device Catalogue NumberMR28013151
Device Lot NumberMKBT270
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/25/2019
Supplement Date Received by Manufacturer02/25/2019
Initial Report FDA Received Date03/26/2019
Supplement Report FDA Received Date04/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1